# SDR DALA1152136302

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 93,424 hours, 11,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY SLIDE LIGHT AT DOOR 1L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE DOOR MOUNTED EMERGENCY LIGHT AT DOOR 1L.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT WAS REPLACED.
